×

zbMATH — the first resource for mathematics

AQCQ-functional equation in non-Archimedean normed spaces. (English) Zbl 1207.39041
Summary: We prove the generalized Hyers-Ulam stability of generalized mixed type of quartic, cubic, quadratic and additive functional equation in non-Archimedean spaces.

MSC:
39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
46S10 Functional analysis over fields other than \(\mathbb{R}\) or \(\mathbb{C}\) or the quaternions; non-Archimedean functional analysis
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] K. Hensel, “Über eine neue Begründung der Theorie der algebraischen Zahlen,” Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 6, pp. 83-88, 1897. · JFM 30.0096.03
[2] A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, vol. 427 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. · Zbl 0920.11087
[3] L. M. Arriola and W. A. Beyer, “Stability of the Cauchy functional equation over p-adic fields,” Real Analysis Exchange, vol. 31, no. 1, pp. 125-132, 2005/2006. · Zbl 1099.39019
[4] M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of cubic and quartic functional equations in non-Archimedean spaces,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1321-1329, 2010. · Zbl 1192.39018
[5] M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of a mixed type cubicquartic functional equation in non-Archimedean spaces,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1198-1202, 2010. · Zbl 1204.39028
[6] M. Eshaghi Gordji, H. Khodaei, and R. Khodabakhsh, “General quartic-cubic-quadratic functional equation in non-archimedean normed spaces,” UPB Scientific Bulletin, Series A, vol. 72, no. 3, pp. 69-84, 2010. · Zbl 1249.39030
[7] M. S. Moslehian and Th. M. Rassias, “Stability of functional equations in non-Archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325-334, 2007. · Zbl 1257.39019
[8] L. Narici and E. Beckenstein, “Strange terrain-non-Archimedean spaces,” American Mathematical Monthly, vol. 88, no. 9, pp. 667-676, 1981. · Zbl 0486.46054
[9] C. Park, D. H. Boo, and Th. M. Rassias, “Approximately addtive mappings over p-adic fields,” Journal of Chungcheong Mathematical Society, vol. 21, pp. 1-14, 2008.
[10] V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics, vol. 1 of Series on Soviet and East European Mathematics, World Scientific, River Edge, NJ, USA, 1994. · Zbl 0864.46048
[11] S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience, New York, NY, USA, 1960. · Zbl 0086.24101
[12] D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222-224, 1941. · Zbl 0061.26403
[13] T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64-66, 1950. · Zbl 0040.35501
[14] D. G. Bourgin, “Classes of transformations and bordering transformations,” Bulletin of the American Mathematical Society, vol. 57, pp. 223-237, 1951. · Zbl 0043.32902
[15] Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297-300, 1978. · Zbl 0398.47040
[16] P. G\uavruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431-436, 1994. · Zbl 0818.46043
[17] S.-M. Jung, “On the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 221-226, 1996. · Zbl 0888.46018
[18] J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126-130, 1982. · Zbl 0482.47033
[19] J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques, vol. 108, no. 4, pp. 445-446, 1984. · Zbl 0599.47106
[20] J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268-273, 1989. · Zbl 0672.41027
[21] J. M. Rassias, “On the stability of the Euler-Lagrange functional equation,” Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185-190, 1992. · Zbl 0789.46036
[22] J. M. Rassias, “Solution of a stability problem of Ulam,” Discussiones Mathematicae, vol. 12, pp. 95-103, 1992. · Zbl 0779.47005
[23] J. M. Rassias, “Complete solution of the multi-dimensional problem of Ulam,” Discussiones Mathematicae, vol. 14, pp. 101-107, 1994. · Zbl 0819.39012
[24] P. G\uavruta, “An answer to a question of John. M. Rassias concerning the stability of Cauchy equation,” in Advances in Equations and Inequalities, Hardronic Mathematics Series, pp. 67-71, 1999.
[25] Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431-434, 1991. · Zbl 0739.39013
[26] K. Ravi, M. Arunkumar, and J. M. Rassias, “Ulam stability for the orthogonally general Euler-Lagrange type functional equation,” International Journal of Mathematics and Statistics, vol. 3, no. A08, pp. 36-46, 2008. · Zbl 1144.39029
[27] B. Bouikhalene, E. Elqorachi, and J. M. Rassias, “The superstability of d’Alembert’s functional equation on the Heisenberg group,” Applied Mathematics Letters, vol. 23, no. 1, pp. 105-109, 2010. · Zbl 1195.39007
[28] H.-X. Cao, J.-R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module. I,” Journal of Inequalities and Applications, vol. 2009, Article ID 718020, 10 pages, 2009. · Zbl 1185.46033
[29] H.-X. Cao, J.-R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module. II,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 85, 8 pages, 2009. · Zbl 1211.39015
[30] M. Eshaghi Gordji, M. B. Ghaemi, S. Kaboli Gharetapeh, S. Shams, and A. Ebadian, “On the stability of J\ast -derivations,” Journal of Geometry and Physics, vol. 60, no. 3, pp. 454-459, 2010. · Zbl 1188.39029
[31] M. Eshaghi Gordji, T. Karimi, and S. Kaboli Gharetapeh, “Approximately n-Jordan homomorphisms on Banach algebras,” Journal of Inequalities and Applications, vol. 2009, Article ID 870843, 8 pages, 2009. · Zbl 1162.39017
[32] M. Eshaghi Gordji, J. M. Rassias, and N. Ghobadipour, “Generalized Hyers-Ulam stability of generalized (N,K)-derivations,” Abstract and Applied Analysis, vol. 2009, Article ID 437931, 8 pages, 2009. · Zbl 1177.39032
[33] M. Eshaghi Gordji, S. Kaboli Gharetapeh, J. M. Rassias, and S. Zolfaghari, “Solution and stability of a mixed type additive, quadratic, and cubic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 826130, 17 pages, 2009. · Zbl 1177.39031
[34] M. Eshaghi Gordji and A. Najati, “Approximately J\ast -homomorphisms: a fixed point approach,” Journal of Geometry and Physics, vol. 60, no. 5, pp. 809-814, 2010. · Zbl 1192.39020
[35] M. Eshaghi Gordji, S. Zolfaghari, J. M. Rassias, and M. B. Savadkouhi, “Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 417473, 14 pages, 2009. · Zbl 1177.39034
[36] P. G\uavruta and L. G\uavruta, “A new method for the generalized Hyers-Ulam-Rassias stability,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 2, pp. 11-18, 2010. · Zbl 1281.39038
[37] M. S. Moslehian and J. M. Rassias, “Power and Euler-Lagrange norms,” Australian Journal of Mathematical Analysis and Applications, vol. 4, no. 1, article 17, 4 pages, 2007. · Zbl 1179.46018
[38] M. S. Moslehian and J. M. Rassias, “A characterization of inner product spaces concerning an Euler-Lagrange identity,” Communications in Mathematical Analysis, vol. 8, no. 2, pp. 16-21, 2010. · Zbl 1194.46037
[39] A. Pietrzyk, “Stability of the Euler-Lagrange-Rassias functional equation,” Demonstratio Mathematica, vol. 39, no. 3, pp. 523-530, 2006. · Zbl 1113.39034
[40] J. M. Rassias, “Two new criteria on characterizations of inner products,” Discussiones Mathematicae, vol. 9, pp. 255-267, 1989. · Zbl 0701.46011
[41] J. M. Rassias, “Four new criteria on characterizations of inner products,” Discussiones Mathematicae, vol. 10, pp. 139-146, 1991. · Zbl 0753.46018
[42] Gh. A. Tabadkan and A. Rahmani, “Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias stability of generalized quadratic functional equations,” Advances in Applied Mathematical Analysis, vol. 4, no. 1, pp. 31-38, 2009.
[43] J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1989. · Zbl 0731.39010
[44] Pl. Kannappan, “Quadratic functional equation and inner product spaces,” Results in Mathematics, vol. 27, no. 3-4, pp. 368-372, 1995. · Zbl 0836.39006
[45] F. Skof, “Proprieta’ locali e approssimazione di operatori,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113-129, 1983. · Zbl 0599.39007
[46] St. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59-64, 1992. · Zbl 0779.39003
[47] S.-M. Jung, “Stability of the quadratic equation of Pexider type,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 70, pp. 175-190, 2000. · Zbl 0991.39018
[48] K.-W. Jun and H.-M. Kim, “The generalized Hyers-Ulam-Rassias stability of a cubic functional equation,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 267-278, 2002. · Zbl 1021.39014
[49] M. Eshaghi Gordji and H. Khodaei, “Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5629-5643, 2009. · Zbl 1179.39034
[50] S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001. · Zbl 0980.39023
[51] S.-M. Jung and T.-S. Kim, “A fixed point approach to the stability of the cubic functional equation,” Boletin Sociedad Matemática Mexicana, vol. 12, no. 1, pp. 51-57, 2006. · Zbl 1133.39028
[52] H. Khodaei and Th. M. Rassias, “Approximately generalized additive functions in several variables,” International Journal of Nonlinear Analysis and Applications, vol. 1, pp. 22-41, 2010. · Zbl 1281.39041
[53] A. Najati, “Hyers-Ulam-Rassias stability of a cubic functional equation,” Bulletin of the Korean Mathematical Society, vol. 44, no. 4, pp. 825-840, 2007. · Zbl 1140.39015
[54] A. Najati and C. Park, “On the stability of a cubic functional equation,” Acta Mathematica Sinica, vol. 24, no. 12, pp. 1953-1964, 2008. · Zbl 1159.39014
[55] P. K. Sahoo, “A generalized cubic functional equation,” Acta Mathematica Sinica, vol. 21, no. 5, pp. 1159-1166, 2005. · Zbl 1086.39026
[56] S. H. Lee, S. M. Im, and I. S. Hwang, “Quartic functional equations,” Journal of Mathematical Analysis and Applications, vol. 307, no. 2, pp. 387-394, 2005. · Zbl 1072.39024
[57] A. Najati and M. B. Moghimi, “Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 399-415, 2008. · Zbl 1127.39055
[58] A. Najati and Th. M. Rassias, “Stability of a mixed functional equation in several variables on Banach modules,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1755-1767, 2010. · Zbl 1191.39027
[59] A. Najati and G. Z. Eskandani, “Stability of a mixed additive and cubic functional equation in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1318-1331, 2008. · Zbl 1168.39013
[60] K.-W. Jun and H.-M. Kim, “Ulam stability problem for a mixed type of cubic and additive functional equation,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 13, no. 2, pp. 271-285, 2006. · Zbl 1132.39022
[61] H.-M. Kim, “On the stability problem for a mixed type of quartic and quadratic functional equation,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 358-372, 2006. · Zbl 1106.39027
[62] C. Park, “Fuzzy stability of a functional equation associated with inner product spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1632-1642, 2009. · Zbl 1182.39023
[63] M. Eshaghi Gordji, H. Khodaei, and Th. M. Rassias, “On the Hyers-Ulam-Rassias stability of generalized mixed type of quartic, cubic, quadratic and additive functional equation in quasi-Banach spaces,” to appear in International Journal of Nonlinear Science. · Zbl 1179.39034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.